Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 59, NWS Lincoln, IL

December 27, 2008Schuyler County, Illinois

NWS Lincoln, IL issued this flash flood warning at Dec 27, 2008, 3:11 PM CST for Schuyler County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2008, 3:11 PM CST (21:11 UTC)
Expired
Dec 27, 2008, 6:15 PM CST
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Schuyler County, IL

The radar

The Lincoln radar (KILX), 103 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 272111
FFWILX
ILC169-280015-
/O.NEW.KILX.FF.W.0059.081227T2111Z-081228T0015Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CST SAT DEC 27 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 615 PM CST.

* AT 304 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. DOPPLER RADAR
  HAS ESTIMATED 1 TO 3 INCHES OF RAIN SINCE THIS MORNING.

SHOWERS AND THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE 
ACROSS THESE AREAS. TOTAL RAINFALL AMOUNTS WILL LIKELY RANGE FROM 2 
TO 4 INCHES BY THIS EVENING. THESE RAINFALL AMOUNTS WILL LIKELY 
PRODUCE FLASH FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RUSHVILLE...
BROOKLYN...BROWNING AND LITTLETON.

AT 3 PM...LAW ENFORCEMENT REPORTED STANDING WATER IN MANY FIELD AND 
MANY CREEKS AND STREAM NEARING BANK FULL STAGE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL...FROZEN GROUND...AND SNOW MELT 
WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND 
UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE 
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO 
FLOODING.

REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 4028 9092 4029 9046 4020 9044 4018 9021
      4016 9022 4016 9030 4012 9038 4006 9044
      4002 9044 3998 9060 4008 9072 4011 9071
      4011 9093

$$

BAK
1 follow-up statement
000 
WGUS73 KILX 280012
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CST SAT DEC 27 2008

ILC169-280021-
/O.EXP.KILX.FF.W.0059.000000T0000Z-081228T0015Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-
612 PM CST SAT DEC 27 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM CST FOR SCHUYLER
COUNTY...

THE THREAT FOR HEAVY RAIN AND FLASH FLOODING HAS ENDED ACROSS THE
AREA THIS EVENING. TO REPORT FLOODING...HAVE THE NEAREST LAW 
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4028 9092 4029 9046 4020 9044 4018 9021
      4016 9022 4016 9030 4012 9038 4006 9044
      4002 9044 3998 9060 4008 9072 4011 9071
      4011 9093

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 3:00 PM CST, 11 minutes earlier.

Area forecast discussion, Dec 27, 3:00 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CST SAT DEC 27 2008

.DISCUSSION...
ISSUED 258 PM CST SAT DEC 27 2008

FORECAST PROBLEMS TODAY INVOLVE A NUMBER OF SYSTEMS. FIRST IS THE
MAJOR SHORT WAVE AND ASSOCIATED STRONG COLD FRONT EFFECTING THE
AREA TODAY. SECOND IS WEAK LOW SYSTEM MOVING THROUGH THE GREAT
LAKES ON MONDAY AND THEN ANOTHER LOW ON LATE TUESDAY. THESE TWO
WILL BE DRY FOR CENTRAL ILLINOIS. THE LAST IS A FRONTAL BOUNDARY
ON THURSDAY NIGHT TO FRIDAY.

SHORT TERM...TONIGHT TO MONDAY NIGHT
UPPER AIR...MSAS SURFACE DATA...AND SATELLITE/PROFILER COMBO
DISPLAY SHOWED EXTREME WINDS FROM ALOFT TO THE LOW LEVELS. VERY
MOIST UNSTABLE AIRMAS AHEAD OF SURFACE FRONT FED THE SQUALL LINE
THAT MOVED OUT OF MO DURING MORNING. STRONG WIND FIELDS AIDED IN
SIGNIFICANT WIND DAMAGE ACROSS WESTERN 2/3 CWA THROUGH THE DAY.
BOWING LINE SEGMENTS PRODUCED THE DAMAGE.

EXPECT THE UPPER TROF TO BEGIN TO SURGE EAST BY EVENING. THIS SHOULD
SHOVE THE FORWARD EDGE OF THE COOL POOL OFF TO THE EAST EARLY THIS
EVENING AND CLEAR THE WARM SECTOR SOUTHEAST OF CWA. USED NAM AND RUC
FOR MODIFIED WIND FORECAST THROUGH 06Z...AS MODELS A LITTLE SLOW ON
THE FRONT AND PCPN POSITIONS.

LONG TERM...TUESDAY TO SATURDAY
FLOW DURING THIS PERIOD IS ZONAL WITH COUPLE MINOR SYSTEMS MOVING
THROUGH REGION. FAST MOVING FIRST SYSTEM ON THURSDAY...LOW MOVING
NORTH OF REGION ACROSS THE GREAT LAKES THROUGH LATE TUESDAY...BUT
REGION SHOULD REMAIN DRY.

THE NEXT SYSTEM IS A FRONTAL SYSTEM ON THURSDAY NIGHT INTO FRIDAY.
PROBLEM WITH THIS FEATURE IS THAT THE GFS AND EUR HAVE 2 DIFFERENT
SOLUTIONS. FRONTAL PASSAGE TIMING IS SAME, BUT GFS HAS LOW PRESSURE
AREA DEVELOPING ON FRONT OVER MID OH VALLEY, WITH THE EUR HAVING LOW
IN GREAT LAKES AND COLD FRONT MOVING THROUGH. STILL A LITTLE EARLY
TO BE SELECTION ONE VERSUS THE OTHER...BUT RESULT IN EITHER CASE
SHOULD BRING CHANCE OF SNOW ON THU NIGHT AND FRI...SO INCREASED POPS
A BIT ON FRI.

GOETSCH
&&

.AVIATION...
ISSUED 1130 AM CST SAT DEC 27 2008

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SPREAD WEST TO EAST
ACROSS THE CENTRAL ILLINOIS TERMINALS THIS AFTERNOON AHEAD OF A
STRONG COLD FRONT. IFR/MVFR CONDITIONS EXPECTED UNTIL FROPA...WITH
CONDITIONS GRADUALLY IMPROVING AS DRIER AIR WORKS IN BEHIND THE
FRONT TONIGHT. STRONG SOUTHERLY WINDS AHEAD OF THE FRONT WILL
SHIFT WESTERLY AND REMAIN STRONG BEHIND THE FRONT.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ILZ038-042>046-
051>057-061>063-066>068-071>073.

FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR ILZ027>031-
036>038-040>044-047>054-061.

FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ILZ045-046-055.

&&
Hazardous weather outlook, Dec 27, 10:22 AM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CST SAT DEC 27 2008

ILZ027>031-036-037-040-041-047>050-281200-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
1022 AM CST SAT DEC 27 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STEADY RAINS ARE EXPECTED TO DEVELOP TOWARD NOON FOR AREAS WEST OF
I-55. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING
WINDS AND A FEW TORNADOES POSSIBLE. BETWEEN ONE HALF AND ONE INCH
OF RAIN ALREADY FELL SINCE MIDNIGHT FOR SOME AREAS WEST OF THE
ILLINOIS RIVER. ADDITIONAL LOCALLY HEAVY RAINFALL IS EXPECTED THIS
AFTERNOON...WITH AROUND 2 MORE INCHES OF RAINFALL POSSIBLE. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 PM THIS EVENING.

THE WARM RAIN WILL ALSO MELT ANY REMAINING SNOW AND ICE ON THE
GROUND...AND THE FROZEN GROUND WILL FORCE MOST OF THE WATER TO
RUNOFF. HEAVY RAINS...MELTING SNOW...AND POSSIBLE CLOGGED STREET
DRAINS MAY LEAD TO FLASH FLOODING TODAY.

COLDER TEMPERATURES ARE EXPECTED TO RETURN TONIGHT...WITH ANY RAIN
POSSIBLY CHANGING TO FREEZING RAIN OR SNOW. ANY WET SURFACES
MAY RE-FREEZE. HAZARDOUS TRAVEL MAY DEVELOP TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ILZ038-042>044-051>054-061-281200-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON-
SHELBY-
1022 AM CST SAT DEC 27 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

VERY STRONG SOUTHERLY WINDS OF 30 TO 40 MPH ARE EXPECTED INTO
TONIGHT. DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE
VEHICLES...ESPECIALLY ON EAST-WEST ROADS. WINDS WILL TURN WESTERLY
THIS EVENING BEHIND THE COLD FRONT...AND BECOME STRONG AGAIN. THE
WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT AS A RESULT.

STEADY RAINS ARE EXPECTED TO DEVELOP THIS AFTERNOON FOR AREAS EAST
OF I-55. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH
DAMAGING WINDS AND A FEW TORNADOES POSSIBLE. LOCALLY HEAVY
RAINFALL IS EXPECTED THIS AFTERNOON...WITH 1 TO 2 INCHES OF
RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 PM
THIS EVENING.

THE FROZEN GROUND WILL FORCE MOST OF THE WATER TO RUNOFF. HEAVY
RAINS AND POSSIBLE CLOGGED STREET DRAINS MAY LEAD TO FLASH FLOODING
TODAY. BASEMENTS WILL LIKELY SEE WATER SEEPAGE AS WELL.

COLDER TEMPERATURES ARE EXPECTED TO RETURN TONIGHT...WITH ANY RAIN
POSSIBLY CHANGING TO FREEZING RAIN OR SNOW. ANY WET SURFACES
MAY RE-FREEZE. HAZARDOUS TRAVEL MAY DEVELOP TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ILZ045-046-055-281200-
CHAMPAIGN-DOUGLAS-VERMILION-
1022 AM CST SAT DEC 27 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

VERY STRONG SOUTHERLY WINDS OF 30 TO 40 MPH ARE EXPECTED INTO TONIGHT.
DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY
ON EAST-WEST ROADS. WINDS WILL TURN WESTERLY THIS EVENING BEHIND
THE COLD FRONT...AND BECOME STRONG AGAIN. THE WIND ADVISORY IS IN
EFFECT UNTIL MIDNIGHT AS A RESULT.

STEADY RAINS ARE EXPECTED TO DEVELOP THIS AFTERNOON FOR AREAS EAST
OF I-55. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH
DAMAGING WINDS AND A FEW TORNADOES POSSIBLE. LOCALLY HEAVY
RAINFALL IS EXPECTED THIS AFTERNOON AND EVENING...WITH 1 TO 2
INCHES OF RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT
THROUGH MIDNIGHT THIS EVENING.

THE FROZEN GROUND WILL FORCE MOST OF THE WATER TO RUNOFF. HEAVY
RAINS AND POSSIBLE CLOGGED STREET DRAINS MAY LEAD TO FLASH FLOODING
TODAY. BASEMENTS WILL LIKELY SEE WATER SEEPAGE AS WELL.

COLDER TEMPERATURES ARE EXPECTED TO RETURN TONIGHT...WITH ANY RAIN
POSSIBLY CHANGING TO FREEZING RAIN OR SNOW. ANY WET SURFACES
MAY RE-FREEZE. HAZARDOUS TRAVEL MAY DEVELOP TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...MAINLY AFTER 3 PM.

ILZ056-057-062-063-066>068-071>073-281200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-
LAWRENCE-RICHLAND-
1022 AM CST SAT DEC 27 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

VERY STRONG SOUTHERLY WINDS OF 30 TO 40 MPH WILL PERSIST INTO TONIGHT.
DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY
ON EAST-WEST ROADS. WINDS WILL TURN WESTERLY THIS EVENING BEHIND
THE COLD FRONT...AND BECOME STRONG AGAIN. THE WIND ADVISORY IS IN
EFFECT UNTIL MIDNIGHT AS A RESULT.

COLDER TEMPERATURES ARE EXPECTED TO RETURN TONIGHT...WITH ANY RAIN
POSSIBLY CHANGING TO FREEZING RAIN OR SNOW. ANY WET SURFACES
MAY RE-FREEZE. HAZARDOUS TRAVEL MAY DEVELOP TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EARLY
EVENING...MAINLY AFTER 4 PM.

BAK

In the hours before

Local storm report, Dec 27, 2:36 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
236 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     2 N SPRINGFIELD         39.81N 89.64W
12/27/2008                   SANGAMON           IL   EMERGENCY MNGR

            LOOSE DEBRIS FROM STATE FAIRGROUNDS BLOWN ACROSS PEORIA
            ROAD AND STRUCK A GAS STATION. TIME ESTIMATED

&&

25
Local storm report, Dec 27, 2:38 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
238 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TSTM WND DMG     2 NE SPRINGFIELD        39.80N 89.62W
12/27/2008                   SANGAMON           IL   EMERGENCY MNGR

            OUTDOOR DISPLAYS FROM HARDWARE STORE BLOWN OFF PARKING
            LOT. DISPLAYS UNANCHORED. TIME ESTIMATED.

&&

25
Local storm report, Dec 27, 2:41 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     TSTM WND DMG     2 N SPAULDING           39.90N 89.54W
12/27/2008                   SANGAMON           IL   EMERGENCY MNGR

            NEAR INTERSECTION OF WILLIAMSVILLE RD AND TURKEY RUN
            RD...UNANCHORED MOBILE HOME BLOWN OFF ITS PAD WHICH BROKE
            GAS LINE FEED. FIREFIGHTERS RESPONDED. TIME ESTIMATED.

&&

25
Local storm report, Dec 27, 2:46 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     4 W SPRINGFIELD         39.78N 89.72W
12/27/2008                   SANGAMON           IL   EMERGENCY MNGR

            FARMSTEAD WEST OF SPRINGFIELD ON MQUEEN RD SUSTAINED
            SIGNIFICANT STRAIGTLINE WIND DAMAGE. TIME AND LOCATION
            ESTIMATED.

&&

25
Local storm report, Dec 27, 2:51 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     2 N SPRINGFIELD         39.81N 89.64W
12/27/2008                   SANGAMON           IL   EMERGENCY MNGR

            AT STATE FAIRGROUNDS...ROOF DAMAGE TO 3 LARGE BARNS AND
            GRANDSTAND OVERHANG. TIME ESTIMATED.

&&

25
Local storm report, Dec 27, 3:00 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     5 E BLOOMINGTON         40.48N 88.88W
12/27/2008                   MCLEAN             IL   EMERGENCY MNGR

            THREE TO FOUR BUILDINGS WERE DAMAGED AT A FARMSTEAD NEAR
            IRELAND GROVE AND TOWANDA BARNES ROAD. IN ADDITION...A
            MACHINE SHED WAS DESTROYED.

&&

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:11 PM CSTRiver Flood WarningILXFulton6 days
Dec 27, 3:47 AM CSTWind AdvisoryILXChampaign, Christian, Clark, Clay, Coles, Crawford and 16 more12 hr
Dec 27, 3:47 AM CSTWind AdvisoryILXChampaign, Christian, Clark, Clay, Coles, Crawford and 16 more35 min
Dec 27, 3:52 AM CSTFlash Flood WarningILXSchuyler3 hr
Dec 27, 10:55 AM CSTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Morgan, Schuyler and 1 more65 min
Dec 27, 11:19 AM CSTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark56 min
Dec 27, 11:24 AM CSTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon, Scott66 min
Dec 27, 11:51 AM CSTTornado WarningILXFulton, Peoria24 min
Dec 27, 12:02 PM CSTSevere Thunderstorm WarningILXDeWitt, Fulton, Logan, McLean, Mason, Menard and 3 more58 min
Dec 27, 12:06 PM CSTSevere Thunderstorm WarningILXMcLean, Marshall, Peoria, Stark, Tazewell, Woodford54 min
Dec 27, 12:12 PM CSTTornado WarningILXMarshall, Peoria, Stark, Woodford48 min
Dec 27, 12:15 PM CSTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Menard, Sangamon and 1 more60 min
Dec 27, 12:37 PM CSTSevere Thunderstorm WarningILXChampaign, DeWitt, Logan, McLean, Macon, Piatt and 3 more38 min
Dec 27, 12:39 PM CSTSevere Thunderstorm WarningILXChristian, Moultrie, Sangamon, Shelby66 min
Dec 27, 12:41 PM CSTSevere Thunderstorm WarningILXChampaign, DeWitt, Logan, McLean, Macon, Piatt and 3 more34 min
Dec 27, 12:44 PM CSTTornado WarningILXDeWitt, Logan, Macon, Sangamon31 min
Dec 27, 12:53 PM CSTTornado WarningILXChristian, Logan, Macon, Sangamon37 min
Dec 27, 12:57 PM CSTSevere Thunderstorm WarningILXShelby63 min
Dec 27, 12:59 PM CSTSevere Thunderstorm WarningILXMarshall, Woodford31 min
Dec 27, 1:10 PM CSTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Macon, Moultrie and 3 more65 min
Dec 27, 1:12 PM CSTTornado WarningILXChampaign, DeWitt, McLean, Macon, Piatt33 min
Dec 27, 1:16 PM CSTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt44 min
Dec 27, 1:19 PM CSTSevere Thunderstorm WarningILXChampaign, DeWitt, Macon, Moultrie, Piatt41 min
Dec 27, 1:20 PM CSTTornado WarningILXChampaign, DeWitt, Macon, Moultrie, Piatt40 min
Dec 27, 1:26 PM CSTFlash Flood WarningILXFulton3 hr
Dec 27, 1:35 PM CSTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby25 min
Dec 27, 1:45 PM CSTSevere Thunderstorm WarningILXColes, Cumberland, Moultrie, Shelby60 min
Dec 27, 1:49 PM CSTRiver Flood WarningILXMcLean, Tazewell, Woodford22 hr
Dec 27, 2:03 PM CSTSevere Thunderstorm WarningILXVermilion41 min
Dec 27, 2:16 PM CSTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Moultrie, Vermilion34 min
Dec 27, 2:32 PM CSTSevere Thunderstorm WarningILXChristian, Coles, Cumberland, Effingham, Moultrie, Shelby43 min
Dec 27, 2:51 PM CSTFlash Flood WarningILXStark3 hr
Dec 27, 3:11 PM CSTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Moultrie, Piatt and 1 more49 min
Dec 27, 3:15 PM CSTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Douglas, Edgar, Effingham45 min
Dec 27, 3:21 PM CSTSevere Thunderstorm WarningILXMoultrie, Shelby24 min
Dec 27, 3:35 PM CSTSevere Thunderstorm WarningILXEdgar, Vermilion27 min
Dec 27, 4:28 PM CSTAreal Flood WarningILXFulton12 hr
Dec 27, 5:17 PM CSTSevere Thunderstorm WarningILXClay43 min
Dec 27, 5:22 PM CSTAreal Flood WarningILXChampaign, Vermilion11 hr
Dec 27, 5:44 PM CSTAreal Flood WarningILXStark6 hr
Dec 27, 5:55 PM CSTAreal Flood WarningILXStark6 hr

Nearby

Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.